# SDR HYIA3249M

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 18,138 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Part number: G2B204GROUNDWIRE
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR SELECTED DOWN, NO LT MAIN DOWN LOCK INDICATION.  LAMP TESTED OK, PROCEDED WITH EMERGENGY EXTENSION CHECK LIST, STILL NO INDICATION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MX REPAIR LT MAIN DOWN LOCK INDICATOR GROUND WIRE.  GEAR SWING CHECKS GOOD, RELEASED ACFT BACK TO SERVICE.
